On Complete Regularity of Group Algebras.
Mathematische Annalen, Tome 204 (1973), pp. 305-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__204_162476,
author = {Eberhard Kaniuth and Detlef Steiner},
title = {On {Complete} {Regularity} of {Group} {Algebras.}},
journal = {Mathematische Annalen},
pages = {305--330},
year = {1973},
volume = {204},
zbl = {0244.46068},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__204_162476/}
}
Eberhard Kaniuth; Detlef Steiner. On Complete Regularity of Group Algebras.. Mathematische Annalen, Tome 204 (1973), pp. 305-330. http://geodesic.mathdoc.fr/item/MAN_1973__204_162476/